# SDR 99ZZZX169

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N450AX
- Make and model: Doug DC-10-10
- Aircraft serial: 46942
- Engine: Ge CF66K
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Separated
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER POWER REDUCTION FROM TAKEOFF POWER TO CLIMB POWER, NR 2 ENGINE FAILED WITH A SEVERE VIBRATION.  INITIAL MAINTENANCE SURVEY REPORT SEVERAL BLADES MISSING FROM THE 5TH STAGE LPT AND METAL SPRAY.  THE PART/COMPONENT CAUSING FAILURE WILL HAVE TO BE DETERMINED THROUGH SHOP TEAR DOWN AND INSPECTION FINDINGS.  ADDITIONAL SDR'S WILL FOLLOW.
